| Model Number |
SN60WF |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the patient had experienced glare during the day and the night vision was very poor.It was very hard to see under dim lights and was considering a lens exchange.There are two medical device reports associated with this event.This report is associated with the left eye.Additional follow up was not required.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).